publication:

The cyclic and simplicial cohomology of the Cuntz semigroup algebra (2012)

Author(s): Gourdeau F, White MC

      • Date: 15-02-2012
      • Journal: Journal of Mathematical Analysis and Applications
      • Volume: 386
      • Issue: 2
      • Pages: 921-932
      • Publisher: Academic Press
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Cohomology Cyclic cohomology Simplicial cohomology Banach algebra Cuntz semigroup algebra CSTAR-ALGEBRAS

      Staff

      Dr Michael White
      Senior Lecturer